Share Facebook
Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Extremely fatigue after entivyo infusion.


04-20-2016, 02:56 PM   #1
lookame
Senior Member
 
lookame's Avatar
 
Join Date: Jun 2011
Location: Columbus, Ohio

My Support Groups:
Extremely fatigue after entivyo infusion.

I had my first entivyo infusion today. They gave me some pre meds as a precaution due to a previous allergic reaction to Remicade. They also did a blood draw for a tuberculosis test (I didn't have time to get the usual skin test done before the infusion so the center just did the blood draw test and then went ahead with the infusion). The pre meds I got were 25 mgs of benedryl via iv and a steroid via iv. The benedryl made me woos while going in but I didn't feel extremely tired or anything to bad. I'm now about 7 hrs after the infusion and I'm Completely drained and have napped on and off since the infusion. Taking care of my 2 yr old has been a struggle as she is particularly needy today. I just feel very weak and tired. After a nap I feel a little better but still very drained. Is this a side effect of the entivyo? I remember feeling fatigue after Remicade but nothing this severe.
04-20-2016, 04:05 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I have never been on it but I would call your doctor about the symptoms
04-21-2016, 01:32 AM   #3
aypues
Senior Member
 
Join Date: Mar 2013
Location: San Diego, California

My Support Groups:
Watch out for Benadryl. Long term use of anticholinergics has been linked to dementia.
05-05-2016, 09:15 AM   #4
jtwist01
 
jtwist01's Avatar
 
Join Date: Mar 2015
Location: Texas

My Support Groups:
I had my first entivyo infusion today. They gave me some pre meds as a precaution due to a previous allergic reaction to Remicade. They also did a blood draw for a tuberculosis test (I didn't have time to get the usual skin test done before the infusion so the center just did the blood draw test and then went ahead with the infusion). The pre meds I got were 25 mgs of benedryl via iv and a steroid via iv. The benedryl made me woos while going in but I didn't feel extremely tired or anything to bad. I'm now about 7 hrs after the infusion and I'm Completely drained and have napped on and off since the infusion. Taking care of my 2 yr old has been a struggle as she is particularly needy today. I just feel very weak and tired. After a nap I feel a little better but still very drained. Is this a side effect of the entivyo? I remember feeling fatigue after Remicade but nothing this severe.
Fatigue is probably #1 or #2 on the complaint list. My wife is on 8th infusion. Experiences "extreme" fatigue. So I know where your coming from. Just make sure your getting all your nutrients (or as much as you can!). Drink water! I cannot stress that enough, the importance of staying hydrated after an infusion. In a sense, my wife likes to call it, "flushing" the body out.

Even after 8 infusions, it still wipes her out each time. Each person is different of course, but I think fatigue is a common side effect.
05-05-2016, 09:28 AM   #5
lookame
Senior Member
 
lookame's Avatar
 
Join Date: Jun 2011
Location: Columbus, Ohio

My Support Groups:
I had my second infusion yest and although I felt drowsy it wasn't like my first one. I was able to stay up and be aware of my surroundings but I was a little snappy, drowsy and I had to go to bed around 8pm. My next infusion they won't give me the benedryl as I guess entivyo doesn't have as many reactions as Remicade does. That being said after my infusion the right side of my throat felt sore like I may have had a hive or something on it. I hope I won't have a reaction next time but the hives in my throat was the beginning of the reactions I had to remicade.:/
07-31-2016, 06:00 PM   #6
Ebis19
 
Join Date: Jul 2016
I am on entyvio and have been through my loading doses and now ever 8 weeks. This effusion wipes me out for a couple of days. So the fatigue is normal and my advice would be to do things in small burst. I know that is difficult with a two year old. Who knows we may get lucky and the side effects may get better. Lol.
08-01-2016, 10:59 AM   #7
lgpcarter
Senior Member
 
Join Date: Jun 2013
Location: Canada

My Support Groups:
I find the fatigue hits me the day after the infusion. I am also premeditated with Benadryl, Tylenol and steroids due to previous Remicade reactions, but after close to a year on it and am thinking about asking to stop the pre-meds.

I found it took about 6 months to really work, but I am now showing no signs of active disease.
__________________
Diagnosed in with Crohn's in large and small bowel in 2000.

Seton placement (2) and fistulotomy December 2013. Setons removed July 2014.

Laparoscopic Right Hemicolectomy July 2016, 25 cms removed

Current meds: Entyvio every 4 weeks, Imuran 50 mg, Flagyl and Cipro 500 mg twice a day
Previously: Remicade, Humira, Simponi, Pentasa, Sulphasalazine, Entocort, Stelara, Methotrexate, Prednisone
08-30-2016, 08:34 PM   #8
lookame
Senior Member
 
lookame's Avatar
 
Join Date: Jun 2011
Location: Columbus, Ohio

My Support Groups:
I am happy to report the past 2 infusions I've done without the pre meds and I am no longer having extreme fatigue.
08-30-2016, 08:35 PM   #9
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I am happy to report the past 2 infusions I've done without the pre meds and I am no longer having extreme fatigue.
That is great

08-30-2016, 08:55 PM   #10
lookame
Senior Member
 
lookame's Avatar
 
Join Date: Jun 2011
Location: Columbus, Ohio

My Support Groups:
The only issue I'm having are daily headaches. They happen around noon and when I get them I get tired and need to nap. They are mild though. I'm not sure if the headaches are related to the entyvio. Ilmy next infusion is about 2 or 3 weeks from now.
08-30-2016, 09:02 PM   #11
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
The only issue I'm having are daily headaches. They happen around noon and when I get them I get tired and need to nap. They are mild though. I'm not sure if the headaches are related to the entyvio. Ilmy next infusion is about 2 or 3 weeks from now.
You might want to ask your doctor if the headaches are a side effect

Reply

Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Extremely fatigue after entivyo infusion.
Thread Tools


All times are GMT -5. The time now is 01:28 AM.
Copyright 2006-2017 Crohnsforum.com